You are here
Home > Entertainment > “I’m experiencing headache after taken the vaccine shot” – Naa Ashorkor

“I’m experiencing headache after taken the vaccine shot” – Naa Ashorkor




Actress and Radio Personality Naa Ashorkor Mensah becomes the latest person to advocate her experience after vaccination.

Apparently, Ghanaians already have a conspiracy theory behind the vaccines before and after it arrival in the country.

But prominent figures have already taken their first jabs after the President of the Republic Nana Akufo-Addo became the first Ghanaian to take his vaccine in the eye of the public to dymystify public concerns.

But, people who have already taken the vaccine haven’t really opened up about the side effects of the Covishield vaccine, which was a locally manufactured vaccine from India.

However, Naa Ashorkor becomes the first celebrity to share her side effects after taking the vaccine.

On her Twitter page, the actress disclosed symptoms shown after she took the vaccine.

“A day after my COVID-19 vaccine shot … I’m experiencing the expected side effects. Headache, pain in the arm that received the shot and some fatigue”

“Am I worried? Noooooooo. Am I freaking out? Noooooooo. Do I think you should take the vaccine? Definitely YES!”




She has therefore encouraged everyone to take the vaccine as she sees those symptoms as minor illness which will surely be self medicated with time.




Gilbert Fofie
I'm Gilbert Kwabena Fofie, a Media Executive who is passionate and ethuse about News media.
https://myinsighttrends.com

Similar Articles

Leave a Reply

Top